# SDR DL75E090996

- Difficulty date: June 2, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 39,356 hours, 13,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1681.8 TO 1720 BL0 THRU 58 RT FLOOR DECK PLATE HAS CORROSION ON UPPER SURFACE CP53-251-01-02-05I, C/W AT SAA - SAT ON N/R 126185 JOB 82957120001.
